# SDR IPXA2019010237433

- Difficulty date: December 28, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 29,285 hours, 17,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: S182350203
- Part serial: 26160680007
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR JUMPSEAT SMOKE GOGGLES CRACKED. REPAIRED IN REF TO AMM 25-64-00.
